CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Sudden cardiovascular collapse caused by severe anaphylaxis after cisatracurium use: a case report
Syn-Hae Yoon, Ji-Yeon Bang, Hyungseok Seo, Jun-Gol Song
Korean J Anesthesiol. 2014;67(6):412-415.   Published online December 29, 2014
DOI: https://doi.org/10.4097/kjae.2014.67.6.412

Excel Download

Sudden cardiovascular collapse caused by severe anaphylaxis after cisatracurium use: a case report
Korean Journal of Anesthesiology. 2014;67(6):412   Crossref logo
Link1

Bupivacaine/clindamycin
Reactions Weekly. 2022;1908(1):136-136   Crossref logo
Link1 Link2 Link3

Cisatracurium besilate
Reactions Weekly. 2014;1515(1):67-67   Crossref logo
Link1 Link2 Link3

Protamine-sulfate
Reactions Weekly. 2020;1819(1):243-243   Crossref logo
Link1 Link2 Link3

Propofol
Reactions Weekly. 2015;1568(1):229-229   Crossref logo
Link1 Link2 Link3

Rocuronium bromide
Reactions Weekly. 2016;1613(1):243-243   Crossref logo
Link1 Link2 Link3

Anaesthetics/cisatracurium besilate/ondansetron
Reactions Weekly. 2020;1806(1):40-40   Crossref logo
Link1 Link2 Link3

Bacitracin
Reactions Weekly. 2018;1691(1):57-57   Crossref logo
Link1 Link2 Link3

A 25-Year-Old Woman with Sudden Cardiovascular Collapse after Creation of Pneumoperitoneum
Surgical Gynecology. 2021;162-164   Crossref logo
Link1

Amoxicillin/clavulanic acid/cisatracurium besilate/general anaesthetics
Reactions Weekly. 2022;1917(1):46-46   Crossref logo
Link1 Link2 Link3